Alert archive / South Dakota / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 144, NWS Aberdeen, SD
NWS Aberdeen, SD issued this severe thunderstorm warning at Aug 28, 2021, 4:12 AM CDT for Brown County, Spink County, South Dakota. It was in force for 63 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 28, 2021, 4:12 AM CDT (09:12 UTC)
- Expired
- Aug 28, 2021, 5:15 AM CDT
- In force
- 63 min
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 2.5 in
- Wind
- 60.0 mph
Counties Brown County, SD, Spink County, SD
The radar
The Aberdeen radar (KABR), 20 km from the middle of the area, began a volume at 09:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 28, 4:30 AM CDT | HAIL 1.5 | 6 W Warner, SD | |
| Aug 28, 4:34 AM CDT | HAIL 1.75 | Warner, SD | HAILING FOR THE LAST 10 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 28, 2:32 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 9.2 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 650 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1212 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.1
The text
As transmitted.
073
WUUS53 KABR 280912
SVRABR
SDC013-115-281015-
/O.NEW.KABR.SV.W.0144.210828T0912Z-210828T1015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Aberdeen SD
412 AM CDT Sat Aug 28 2021
The National Weather Service in Aberdeen has issued a
* Severe Thunderstorm Warning for...
Southern Brown County in northeastern South Dakota...
Northern Spink County in northeastern South Dakota...
* Until 515 AM CDT.
* At 411 AM CDT, a severe thunderstorm was located near Mina, or 14
miles southwest of Aberdeen, moving east at 40 mph.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Aberdeen and Mansfield around 425 AM CDT.
Warner around 430 AM CDT.
Other locations in the path of this severe thunderstorm include
Stratford, Verdon and Ferney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!
&&
LAT...LON 4518 9798 4524 9872 4546 9872 4546 9798
TIME...MOT...LOC 0911Z 280DEG 36KT 4536 9872
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Lueck2 follow-up statements
331
WWUS53 KABR 280942
SVSABR
Severe Weather Statement
National Weather Service Aberdeen SD
442 AM CDT Sat Aug 28 2021
SDC013-115-281015-
/O.CON.KABR.SV.W.0144.000000T0000Z-210828T1015Z/
Brown SD-Spink SD-
442 AM CDT Sat Aug 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR SOUTHEASTERN BROWN AND NORTHEASTERN SPINK COUNTIES...
At 441 AM CDT, a severe thunderstorm was located over Stratford, or
11 miles southeast of Aberdeen, moving east at 30 mph.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters. At about 408 AM CDT, tennis ball
sized hail was reported 6 miles south and 3 miles west of
Mina.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Verdon and Ferney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 4521 9798 4528 9857 4542 9853 4546 9798
TIME...MOT...LOC 0941Z 274DEG 25KT 4532 9834
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Lueck617
WWUS53 KABR 280959
SVSABR
Severe Weather Statement
National Weather Service Aberdeen SD
459 AM CDT Sat Aug 28 2021
SDC013-115-281015-
/O.CON.KABR.SV.W.0144.000000T0000Z-210828T1015Z/
Brown SD-Spink SD-
459 AM CDT Sat Aug 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR SOUTHEASTERN BROWN AND NORTHEASTERN SPINK COUNTIES...
At 459 AM CDT, a severe thunderstorm was located over Ferney, or 10
miles south of Groton, moving east at 40 mph.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Groton, Stratford, Verdon and Ferney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 4526 9837 4543 9835 4546 9798 4521 9798
TIME...MOT...LOC 0959Z 279DEG 35KT 4530 9812
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.50 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
LueckWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 1:49 AM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Aug 28, 1:49 AM CDT, 2 hours 23 minutes before
Area Forecast Discussion National Weather Service Aberdeen SD 149 AM CDT Sat Aug 28 2021 .SHORT TERM...(Today through Sunday Afternoon) Issued at 148 AM CDT Sat Aug 28 2021 As of 1am this morning, seeing some thunderstorms in north central SD and tied to low level warm air advection (850mb) and the nose of the low level jet. The RAP analysis is showing this being a little farther south than initially thought, and starting to see some newer development in central/southern portions of Dewey county over the last 30 mins. Taking a look at things from the top down, an upper trough axis is located over central MT and along the ID/WY border, with a 90kt jet streak lifting northeast across eastern ND and a second jet streak of 80-85kts heading into the base of the trough. Farther west on WV imagery, can see shortwave energy moving into ID on the back side of the trough, which will be the driving feature for lingering precipitation chances heading into tonight. But back to the near term and heading towards the surface, the main focus will be along the previously mentioned low level jet and warm air advection, which is occurring due to a surface low in northeast CO and western NE. There is a severe threat for any of these elevated storms, as mid level lapse rates are steep (7.5C/km) and helping lead to MUCAPE values of 1000-1500 J/kg (even a little higher south near Pierre). In addition, effective shear values are well above 50kts, so feel that severe hail will be possible through the night as storms continue to the east-northeast across the northern tier of counties through daybreak. Even some hints of intensification farther south as they get to the I-29 area towards mid morning, so will be monitoring that potential. For the rest of the daytime period today, expect convection to continue to occur along the convergence of the inverted surface trough and 925-850 cold front. There are a variety of areas with convection in the CAMs, but it seems like the most consistent location for forcing will be from Pierre to Eureka area and east- southeastward this morning and then gradually shifting east through the day. With the previously mentioned instability/shear, severe storms are possible, but may be a little more disorganized due to the low level jet becoming less focused and veering southwesterly during the morning hours. Looking towards the afternoon, the severe potential looks to hinge on the timing of the low level (sfc- 925/850) cold front. If it's a little slower, the severe threat in our area will increase and if it's faster, it will decrease in the eastern/southeastern areas. Based on latest trends, seems like the severe threat (generally southeast of a line from Watertown to Milbank) will largely be through around 21-22Z and then shift southeast of the area. Within the warm sector, there will be ample instability/shear (MLCAPE of 3000 J/kg and 0-6km shear of 40kts), so severe storms will be likely if they develop before the front moves through. That's supported by the 00Z HREF UH tracks, where things rapidly increase as the cap is broken and the tracks are largely focused on the edge of our CWA and southeast of the CWA. If they develop in our area, would expect some initial discrete storms and likely supercells with all severe threats, but as mentioned above, barring any slow down of the front, the severe threat will be very short lived. Additional precip opportunities will occur over the north central CWA and on the northwestern edge of the convection this evening and into part of the overnight hours. This is tied to the previously mentioned shortwave moving into ID early at 04Z today and will provide mid-level support for some lingering evening and early overnight precip. After that, high pressure will build into the area and bring an end to the precip and lead to a nice day on Sunday. There may be some lingering low clouds or fog in the morning after the recent precipitation, otherwise, expect a mostly sunny day across the area (some diurnal CU). .LONG TERM...(Sunday Evening through Friday) Issued at 148 AM CDT Sat Aug 28 2021 The long term period will start under fairly zonal flow over the northern tier of the CONUS, before transitioning to slight ridging aloft over the Upper Mississippi Valley. This ridging will be tied to upper lows becoming stationary over Quebec and northern Alberta. Due to that, expect generally seasonable temperatures through the middle of next week, before likely trending down slightly towards the end of the week and as conditions become more unsettled. At this point, looks to be two opportunities for precipitation, first on Monday and then again around the middle of the work week. For Monday, broad 850-700mb warm air advection and some moisture may be able to kick off a few thunderstorms during the day, especially over central SD. Does appear to be ample instability (MLCAPE values of 1500-2000 J/kg and MUCAPE of 2000-3000 J/kg), with 35-40kts of shear, so there is definitely a severe threat if storms get going on Monday afternoon. Looking towards the mid-late week period, upper level support will likely be farther north into ND and southern Canada, kicked out from the existing upper low over northern Alberta and on the western side of the previously mentioned building weak ridge aloft, so that may limit the extent of the precip. But should see a elongated surface low/trough somewhere in the Northern/Central Plains and it could help lead to some precipitation. Moisture likely won't be a concern, as deterministic models are pointing towards increasing moisture from the remnants of tropical system Nora moving up and into the area briefly under the southwesterly flow on the western side of the ridge over the central CONUS. May quickly get suppressed to the southeast of the area, but still should help out precip chances. Finally, EC/CMC ensemble plumes point to increased precipitation amounts in this period, while the 18Z GEFS isn't overly enthused, so confidence isn't too high at this point, but NBM PoPs look pretty reasonable with the increased PoPs during that period. && .AVIATION...(For the 06Z TAFS through 06Z Saturday Night) Issued at 1223 AM CDT Sat Aug 28 2021 Terminals KABR,KATY,KPIR,KMBG For the most part, VFR conditions will prevail across the area tonight and through the day Saturday, with the exception of the potential for some IFR/MVFR cigs across the east during the day Saturday, including at KATY and KABR. Scattered showers and thunderstorms are possible late tonight and Saturday, with periods of MVFR cigs and vsbys expected with the thunderstorms. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...None. MN...None. && SHORT TERM...SRF LONG TERM...SRF AVIATION...Parkin
Hazardous weather outlook, Aug 28, 3:28 AM CDT, 44 minutes before
Hazardous Weather Outlook National Weather Service Aberdeen SD 328 AM CDT Sat Aug 28 2021 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-291200- Traverse-Big Stone-Corson-Campbell-McPherson-Brown-Marshall-Roberts- Walworth-Edmunds-Day-Dewey-Potter-Faulk-Spink-Clark-Codington-Grant- Hamlin-Deuel-Stanley-Sully-Hughes-Hyde-Hand-Jones-Lyman-Buffalo- 328 AM CDT Sat Aug 28 2021 /228 AM MDT Sat Aug 28 2021/ This Hazardous Weather Outlook is for west central Minnesota, central South Dakota, north central South Dakota and northeast South Dakota. .DAY ONE...Today and tonight. Severe thunderstorms are occurring along the U.S. Highway 12 corridor between Mobridge and Aberdeen and they will continue to move east through the first couple of hours after daybreak. The storms may make it into west central Minnesota by mid morning. The main threat with these storms will be hail between the size of a quarter and to golf balls. For the rest of the day, thunderstorms will remain possible for much of the area. The best opportunity for severe storms will be in east central South Dakota. At this time, the greatest severe threat is expected to be in southeast South Dakota and southwest Minnesota, but isolated severe hail and wind gusts are possible, mainly southeast of a line from Watertown to Milbank. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorms are possible Monday afternoon and evening, then again Wednesday afternoon through Thursday night. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested. Weather spotters are encouraged to submit reports to the National Weather Service in Aberdeen. The public can submit reports on our web page, Facebook page, or our Twitter feed. SRF
In the hours before
Local storm report, Aug 28, 2:07 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
207 AM CDT SAT AUG 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 AM HAIL 1 ENE MOBRIDGE 45.55N 100.42W
08/28/2021 M0.50 INCH WALWORTH SD TRAINED SPOTTER
&&
SRFLocal storm report, Aug 28, 2:47 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
247 AM CDT SAT AUG 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 AM HAIL 5 N LOWRY 45.39N 99.98W
08/28/2021 E2.50 INCH WALWORTH SD TRAINED SPOTTER
NUMEROUS HAILSTONES UP TO TENNIS BALL SIZED
AND DECREASED TO GOLF BALL SIZED BEFORE
ENDING. GROUND WAS WHITE WITH HAIL.
&&
SRFSpecial weather statement, Aug 28, 2:49 AM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Aberdeen SD
149 AM MDT Sat Aug 28 2021
SDZ003-280815-
Corson SD-
149 AM MDT Sat Aug 28 2021
...A strong thunderstorm will impact portions of central Corson
County through 215 AM MDT...
At 149 AM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southeast of Klein Ranch, or 22 miles southwest of Mclaughlin,
moving northeast at 40 mph.
HAZARD...Winds in excess of 30 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Little Eagle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4551 10120 4560 10126 4582 10086 4566 10072
TIME...MOT...LOC 0749Z 241DEG 36KT 4559 10114
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH
LueckSpecial weather statement, Aug 28, 3:36 AM CDT, 36 minutes before
Special Weather Statement National Weather Service Aberdeen SD 336 AM CDT Sat Aug 28 2021 SDZ003-004-009-280900- Walworth SD-Campbell SD-Corson SD- 336 AM CDT Sat Aug 28 2021 ...A strong thunderstorm will impact portions of southeastern Corson, southwestern Campbell and northwestern Walworth Counties through 400 AM CDT/300 AM MDT/... At 336 AM CDT/236 AM MDT/, Doppler radar was tracking a strong thunderstorm over northeastern Lake Oahe, or near Mobridge, moving northeast at 40 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. This storm will remain over mainly rural areas of northwestern Walworth, southwestern Campbell and southeastern Corson Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. A Severe Thunderstorm Watch remains in effect until 800 AM CDT/700 AM MDT/ for north central South Dakota. && LAT...LON 4550 10045 4564 10060 4581 10034 4559 10015 TIME...MOT...LOC 0836Z 234DEG 35KT 4562 10044 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH SRF
Special weather statement, Aug 28, 3:57 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Aberdeen SD
357 AM CDT Sat Aug 28 2021
SDZ004-005-280930-
Campbell SD-McPherson SD-
357 AM CDT Sat Aug 28 2021
...A strong thunderstorm will impact portions of eastern Campbell and
west central McPherson Counties through 430 AM CDT...
At 356 AM CDT, Doppler radar was tracking a strong thunderstorm over
Mound City, or 14 miles north of Selby, moving east at 50 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
This strong thunderstorm will be near...
Artas around 415 AM CDT.
Other locations in the path of this storm include Greenway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
north central South Dakota.
&&
LAT...LON 4570 9962 4560 10016 4576 10025 4594 9979
4594 9972
TIME...MOT...LOC 0856Z 249DEG 44KT 4571 10010
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
SRFThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 1:14 AM CDT | Severe Thunderstorm Warning | ABR | Campbell, Corson, Dewey, Walworth | 31 min |
| Aug 28, 1:44 AM CDT | Severe Thunderstorm Warning | ABR | Campbell, Edmunds, McPherson, Walworth | 46 min |
| Aug 28, 2:05 AM CDT | Severe Thunderstorm Warning | ABR | Dewey, Walworth | 40 min |
| Aug 28, 2:39 AM CDT | Severe Thunderstorm Warning | ABR | Edmunds, Walworth | 66 min |
| Aug 28, 2:49 AM CDT | Special Weather Statement | ABR | Corson | 26 min |
| Aug 28, 3:19 AM CDT | Severe Thunderstorm Warning | ABR | Brown, Edmunds, McPherson | 26 min |
| Aug 28, 3:36 AM CDT | Special Weather Statement | ABR | Campbell | 24 min |
| Aug 28, 3:42 AM CDT | Severe Thunderstorm Warning | ABR | Edmunds | 47 min |
| Aug 28, 3:57 AM CDT | Special Weather Statement | ABR | Campbell | 33 min |
| Aug 28, 4:15 AM CDT | Special Weather Statement | ABR | Campbell | 30 min |
| Aug 28, 4:24 AM CDT | Special Weather Statement | ABR | Walworth | 36 min |
| Aug 28, 4:51 AM CDT | Severe Thunderstorm Warning | ABR | Dewey | 39 min |
| Aug 28, 5:10 AM CDT | Severe Thunderstorm Warning | ABR | Brown, Clark, Codington, Day, Spink | 65 min |
| Aug 28, 5:29 AM CDT | Special Weather Statement | ABR | Dewey | 16 min |
| Aug 28, 5:56 AM CDT | Special Weather Statement | ABR | Walworth | 34 min |
| Aug 28, 6:08 AM CDT | Severe Thunderstorm Warning | ABR | Edmunds, Potter, Walworth | 37 min |
| Aug 28, 6:15 AM CDT | Severe Thunderstorm Warning | ABR | Codington, Day, Grant | 60 min |
| Aug 28, 6:40 AM CDT | Special Weather Statement | ABR | Potter | 35 min |
| Aug 28, 6:55 AM CDT | Severe Thunderstorm Warning | ABR | Edmunds, Faulk | 35 min |
| Aug 28, 6:57 AM CDT | Special Weather Statement | ABR | Brown | 33 min |
| Aug 28, 7:01 AM CDT | Severe Thunderstorm Warning | ABR | Grant | 44 min |
| Aug 28, 7:09 AM CDT | Severe Thunderstorm Warning | ABR | Brown | 16 min |
| Aug 28, 7:24 AM CDT | Severe Thunderstorm Warning | ABR | Brown, Edmunds | 36 min |
| Aug 28, 7:43 AM CDT | Severe Thunderstorm Warning | ABR | Grant, Roberts | 30 min |
| Aug 28, 7:53 AM CDT | Special Weather Statement | ABR | Brown | 37 min |
| Aug 28, 8:24 AM CDT | Special Weather Statement | ABR | Day | 36 min |
| Aug 28, 8:26 AM CDT | Severe Thunderstorm Warning | ABR | Day, Grant, Roberts | 30 min |
| Aug 28, 8:27 AM CDT | Special Weather Statement | ABR | Roberts | 48 min |
| Aug 28, 8:42 AM CDT | Severe Thunderstorm Warning | ABR | Codington, Grant, Roberts | 33 min |
| Aug 28, 8:50 AM CDT | Tornado Warning | ABR | Grant, Roberts | 25 min |
| Aug 28, 9:14 AM CDT | Severe Thunderstorm Warning | ABR | Grant, Roberts | 31 min |
| Aug 28, 9:31 AM CDT | Severe Thunderstorm Warning | ABR | Grant, Roberts | 44 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.